Document
检索banner
高级检索 在检索结果中检索
全部字段 题名 作者 关键词 摘要

Resonance and bifurcation of fractional quintic Mathieu–Duffing system.

  • 【作者】Zhang, Jiale,Xie, Jiaquan,Shi, Wei,Huo, Yiting,Ren, Zhongkai,He, Dongping
  • 【刊名】Chaos
  • 【作者单位】1College of Mathematics and Statistics, Taiyuan Normal University, Jinzhong 030619, Shanxi, China 2Institute of Advanced Forming and Intelligent Equipment, Taiyuan University of Technology, Taiyuan 030024, Shanxi, China
  • 【年份】2023
  • 【卷号】Vol.33 No.2
  • 【页码】1-18
  • 【ISSN】1054-1500
  • 【摘要】 In this paper, the main subharmonic resonance of the Mathieu–Duffing system with a quintic oscillator under simple harmonic excitation, the route to chaos, and the bifurcation of the system under the influence of different parameters is studied. The ...
  • 【文献类型】 期刊
进入发现系统查看更多信息
相关文献
相同作者的文献
看了本文的还看了
页脚